Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 155, NWS Twin Cities, MN

May 29, 2022Blue Earth County, Brown County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 29, 2022, 6:41 AM CDT for Blue Earth County, Brown County, Watonwan County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2022, 6:41 AM CDT (11:41 UTC)
Expired
May 29, 2022, 7:15 AM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Blue Earth County, MN, Brown County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 118 km from the middle of the area, began a volume at 11:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 5:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
814 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2520 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS53 KMPX 291141
SVRMPX
MNC013-015-165-291215-
/O.NEW.KMPX.SV.W.0155.220529T1141Z-220529T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
641 AM CDT Sun May 29 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in south central Minnesota...
  West central Blue Earth County in south central Minnesota...
  Northern Watonwan County in south central Minnesota...

* Until 715 AM CDT.

* At 641 AM CDT, a severe thunderstorm was located near St. James, or
  20 miles southwest of New Ulm, moving northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Madelia around 650 AM CDT.
  Hanska around 655 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4391 9462 4404 9479 4433 9451 4409 9420
TIME...MOT...LOC 1141Z 226DEG 41KT 4404 9463 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLT
2 follow-up statements
270 
WWUS53 KMPX 291155
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
655 AM CDT Sun May 29 2022

MNC165-291204-
/O.CAN.KMPX.SV.W.0155.000000T0000Z-220529T1215Z/
Watonwan MN-
655 AM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WATONWAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Minnesota.

LAT...LON 4411 9437 4411 9472 4433 9451 4409 9420
      4402 9436
TIME...MOT...LOC 1154Z 226DEG 41KT 4415 9447 

$$

MNC013-015-291215-
/O.CON.KMPX.SV.W.0155.000000T0000Z-220529T1215Z/
Brown MN-Blue Earth MN-
655 AM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHEASTERN BROWN AND WEST CENTRAL BLUE EARTH COUNTIES...

At 654 AM CDT, a severe thunderstorm was located over Hanska, or 11
miles south of New Ulm, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
southeastern Brown and west central Blue Earth Counties, including
the following locations... Searles and New Ulm Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4411 9437 4411 9472 4433 9451 4409 9420
      4402 9436
TIME...MOT...LOC 1154Z 226DEG 41KT 4415 9447 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

JLT
404 
WWUS53 KMPX 291209
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
709 AM CDT Sun May 29 2022

MNC015-291218-
/O.CAN.KMPX.SV.W.0155.000000T0000Z-220529T1215Z/
Brown MN-
709 AM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Minnesota.

LAT...LON 4402 9436 4411 9437 4421 9437 4422 9436
      4409 9420
TIME...MOT...LOC 1208Z 226DEG 41KT 4427 9430 

$$

MNC013-291215-
/O.CON.KMPX.SV.W.0155.000000T0000Z-220529T1215Z/
Blue Earth MN-
709 AM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR WEST CENTRAL BLUE EARTH COUNTY...

At 708 AM CDT, a severe thunderstorm was located over Courtland, or 8
miles east of New Ulm, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lake Crystal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4402 9436 4411 9437 4421 9437 4422 9436
      4409 9420
TIME...MOT...LOC 1208Z 226DEG 41KT 4427 9430 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PEM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:46 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 29, 3:46 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
346 AM CDT Sun May 29 2022

.DISCUSSION...(Today through Saturday)
Issued at 341 AM CDT Sun May 29 2022

Key Point;

1. Severe Weather Chances, Timing and Highest Threat Area today,
tonight, and Monday.

Severe thunderstorm watch was issued earlier tonight in far
southwest Minnesota where a complex of storms developed in southeast
South Dakota. These storms are developing along the tight
thermal/moisture gradient, and low level jet which has been focusing
in this area since midnight. Farther north across northeast South
Dakota, another complex of storms that developed prior to midnight
has been associated with another shortwave and elevated instability
gradient which will continue to move north/northeast this morning.
The main concern this morning is whether the storms across southeast
South Dakota move farther to the north/northeast across far southern
Minnesota during the pre-dawn hours and generate a few strong/severe
storms. The key is the evolution of the moisture/thermal gradient
and associated low level jet before it weakens/veers after sunrise.
Current Pops are associated with the latest CAMS which will likely
be updated as the morning continues. Based on the current forecast,
these storms from northeast South Dakota, southward to FSD, will
likely continue to move east and slowly weaken by mid morning. Thus,
the best chances of widespread rainfall/locally strong to severe
storms will be across west central/southwest Minnesota. Elsewhere,
only chance Pops look reasonable as the strengthening CAP will lead
to little or no chance of precipitation through the afternoon. The
only exception will be across central Mn where the thermal gradient
and a weaker CAP could maintain at least some chances of
precipitation through the day.

Later today, and into the evening, another complex of storms will
likely redevelop across NE/SD along a strengthening low pressure
system as the mid-level shortwave moves out of the Rockies. An
enhanced risk of severe thunderstorms (See the latest SPC Day 1
Outlook) appears to concentrate across western/central Mn this
evening.  Although the GFS/EC show a large area of precipitation
tonight across most of MPX CWA, this is likely associated with the
large grid spacing... CAMS will have a better handle on the
individual storms vs. global models. The latest HRRR has the best
placement of the convection across southeast SD which takes this
activity northeast across southern Mn during the morning. Although it
does support a weakening trend as discussed before.

Monday morning storm activity will likely be key on where local
outflow boundaries and associated thermal gradient exist for
afternoon redevelopment. Will continue the same trends with
strong/severe storms across western Mn, with the best chance of
redevelopment along the cold front Monday afternoon. Timing and
areal coverage remains uncertain due to overnight storm activity but
at least the large scale storm system will move out of the Rockies
by Monday morning. As with previous discussions, especially
associated with the upper level storm system on Monday, severe
storms look likely along the cold front. See the latest SPC Day 2
outlook which will be updated this afternoon.

Beyond Monday night, a much cooler airmass will reside as the storm
system that will move out of the Rockies on Monday, becomes a large
upper low system across the southern part of Canada by midweek.
Scattered showers will be possible as weak disturbances ride
east/southeast along the southern axis of this storm system from
Wed/Thu/Fri. Therefore temperatures will average below normal, but
not too extreme as we head into the first week of June.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1037 PM CDT Sat May 28 2022

VFR to start for all terminals with clouds increasing overnight.
Little bit of a higher chance of seeing a broken line of decaying
thunderstorms, left over from a stronger complex moving through
eastern SD/NE, pushing across central-southern MN roughly in the
10-16z timeframe from west to east. Storms are not expected to be
strong due to their timing but some stronger wind gusts and brief
heavy downpours cannot be ruled out. Patchy MVFR ceilings will
briefly develop in the wake of this activity, then attention turns to
more organized thunderstorms late Sunday evening. Winds will become
breezy/gusty from the SE from around sunrise onward.

KMSP...VFR through daybreak, if not longer, but there is the chance
of some post-sunrise showers and thunderstorms moving through eastern
MN. After the precipitation clears, ceilings will remain near the
3000 ft threshold between VFR/MVFR categories, but overall VFR will
prevail. Next round of thunderstorms, more organized than the
morning round, will come late Sunday evening and persist into the
early Monday morning hours. Have held conditions as MVFR at this
point but conditions can easily drop into IFR, especially if heavy
downpours occur over the terminal.

/OUTLOOK FOR KMSP/
Mon...Mainly VFR. MVFR/TSRA late. Wind S 10-15G25 kts.
Tue...Chance MVFR/-SHRA. Wind W 10-15G25 bcmg NW.
Wed...VFR. Wind NW 10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...JLT
AVIATION...JPC
Hazardous weather outlook, May 29, 3:56 AM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
356 AM CDT Sun May 29 2022

MNZ073>075-082>084-091>093-300900-
Redwood-Brown-Nicollet-Watonwan-Blue Earth-Waseca-Martin-
Faribault-Freeborn-
356 AM CDT Sun May 29 2022

This Hazardous Weather Outlook is for portions of south central
Minnesota and southwest Minnesota.

.DAY ONE...Today and Tonight.

Scattered storms this morning across far southern Minnesota will
be capable of producing large hail and gusty winds.

Later today, and into tonight, scattered storms will develop
across western Minnesota. Some of the these storms may be severe,
with the main hazards being large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An outbreak of severe thunderstorms, including the potential for
strong tornadoes, is possible late Monday afternoon and Monday
evening across Minnesota. Locally heavy rainfall and flooding are
also possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed later today across
western Minnesota.

MNZ041>045-047>070-076>078-085-WIZ014>016-023>028-300900-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Le Sueur-Rice-Goodhue-Steele-Polk-Barron-Rusk-St. Croix-Pierce-
Dunn-Pepin-Eau Claire-
356 AM CDT Sun May 29 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...west central Minnesota...northwest
Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms this morning, but severe
weather is not anticipated.

Later today, and into tonight, scattered storms will develop
across western Minnesota. Some of the these storms may be severe,
with the main hazards being large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An outbreak of severe thunderstorms, including the potential for
strong tornadoes, is possible late Monday afternoon and Monday
evening across Minnesota. Locally heavy rainfall and flooding are
also possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed later today across
western Minnesota.

In the hours before

Special weather statement, May 29, 5:41 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
541 AM CDT Sun May 29 2022

MNZ047-048-055-056-291115-
Chippewa MN-Stevens MN-Pope MN-Swift MN-
541 AM CDT Sun May 29 2022

...Strong thunderstorms will impact portions of southwestern Pope,
northeastern Chippewa, eastern Stevens and Swift Counties through 615
AM CDT...

At 540 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Lake Oliver to 8 miles
northwest of Clara City. Movement was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Hancock, Kerkhoven and Murdock around 555 AM CDT.

Other locations in the path of these storms include Cyrus.

This includes the following highways...
 U.S. Highway 12 between mile markers 27 and 58.
 U.S. Highway 59 between mile markers 145 and 177.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4576 9592 4576 9589 4540 9525 4535 9525
      4494 9546 4538 9605
TIME...MOT...LOC 1040Z 217DEG 41KT 4539 9592 4506 9547

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JLT
Special weather statement, May 29, 5:51 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
551 AM CDT Sun May 29 2022

MNZ073-074-082-291115-
Brown MN-Watonwan MN-Redwood MN-
551 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of east central
Redwood, western Brown and northwestern Watonwan Counties through 615
AM CDT...

At 551 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Jeffers, or 19 miles north of Windom, moving
northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Springfield around 605 AM CDT.

Other locations in the path of this storm include Morgan.

This includes U.S. Highway 14 between mile markers 78 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central and southwestern Minnesota.

&&

LAT...LON 4411 9487 4411 9509 4419 9510 4420 9512
      4424 9491 4433 9502 4452 9489 4410 9455
      4403 9486
TIME...MOT...LOC 1051Z 217DEG 40KT 4416 9512

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JLT
Special weather statement, May 29, 6:02 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
602 AM CDT Sun May 29 2022

MNZ082-091-291145-
Watonwan MN-Martin MN-
602 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northwestern Martin
and western Watonwan Counties through 645 AM CDT...

At 602 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lakefield, or 7 miles northwest of Jackson In Jackson County, moving
northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Butterfield and St. James.

This includes Interstate 90 near mile marker 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Minnesota.

&&

LAT...LON 4403 9486 4410 9456 4374 9459 4364 9485
TIME...MOT...LOC 1102Z 217DEG 40KT 4368 9513

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

JLT
Special weather statement, May 29, 6:17 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 AM CDT Sun May 29 2022

MNZ065-067-073>075-291145-
Brown MN-Sibley MN-Renville MN-Nicollet MN-Redwood MN-
617 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southwestern Sibley,
east central Redwood, central Brown, southeastern Renville and
northwestern Nicollet Counties through 645 AM CDT...

At 617 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Sleepy Eye, or 16 miles west of New Ulm, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Fairfax around 630 AM CDT.
  Gibbon around 635 AM CDT.

This includes U.S. Highway 14 between mile markers 80 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central and southwestern Minnesota.

&&

LAT...LON 4417 9478 4441 9505 4473 9471 4445 9430
TIME...MOT...LOC 1117Z 217DEG 49KT 4439 9479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JLT
Special weather statement, May 29, 6:23 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
623 AM CDT Sun May 29 2022

MNZ041-042-048-049-055-057-291215-
Kandiyohi MN-Stearns MN-Pope MN-Swift MN-Douglas MN-Todd MN-
623 AM CDT Sun May 29 2022

...Strong thunderstorms will impact portions of Douglas, Pope,
southwestern Todd, western Stearns, northeastern Swift and Kandiyohi
Counties through 715 AM CDT...

At 623 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lowry to 10 miles northeast of
Kerkhoven. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Alexandria around 630 AM CDT.
  Carlos around 640 AM CDT.

Other locations in the path of these storms include Sauk Centre and
Melrose.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 81 and 143.
 U.S. Highway 12 between mile markers 69 and 84.
 U.S. Highway 8 in Minnesota near mile marker 6.
 U.S. Highway 71 between mile markers 117 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4611 9515 4597 9515 4556 9451 4533 9470
      4532 9477 4524 9476 4496 9498 4576 9572
      4576 9576 4611 9577
TIME...MOT...LOC 1123Z 211DEG 44KT 4581 9550 4532 9520

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:36 AM CDTSevere Thunderstorm WarningMPXBrown, Redwood24 min
May 29, 5:41 AM CDTSpecial Weather StatementMPXChippewa, Swift34 min
May 29, 5:51 AM CDTSpecial Weather StatementMPXBrown24 min
May 29, 6:02 AM CDTSpecial Weather StatementMPXWatonwan43 min
May 29, 6:17 AM CDTSpecial Weather StatementMPXBrown28 min
May 29, 6:23 AM CDTSpecial Weather StatementMPXDouglas, Kandiyohi, Pope, Stearns52 min
May 29, 6:30 AM CDTSevere Thunderstorm WarningMPXRenville, Sibley30 min
May 29, 6:48 AM CDTSpecial Weather StatementMPXNicollet, Sibley27 min
May 29, 7:26 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur34 min
May 29, 7:35 AM CDTSevere Thunderstorm WarningMPXWaseca25 min
May 29, 7:57 AM CDTSpecial Weather StatementMPXSteele33 min
May 29, 8:05 AM CDTSpecial Weather StatementMPXLe Sueur, Rice40 min
May 29, 8:32 AM CDTSpecial Weather StatementMPXDakota, Goodhue28 min
May 29, 9:25 AM CDTSpecial Weather StatementMPXWright35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.